Murat Çağlar
Murat Çağlar
Assoc.Prof.Dr. Mathematics, Kafkas University, Kars, Turkey
kafkas.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Coefficient estimates for a general subclass of analytic and bi-univalent functions
HM Srivastava, S Bulut, M Çağlar, N Yağmur
Filomat 27 (5), 831-842, 2013
1902013
Coefficient bounds for new subclasses of bi-univalent functions
M Çağlar, H Orhan, N Yağmur
Filomat 27 (7), 1165-1171, 2013
1322013
Second Hankel determinant for certain subclasses of bi-univalent functions
M Çağlar, E Deniz, HM Srivastava
Turkish Journal of Mathematics 41 (3), 694-706, 2017
492017
Second hankel determinant for bi-starlike and bi-convex functions of order β
E Deniz, M Çağlar, H Orhan
Applied Mathematics and Computation 271, 301-307, 2015
492015
Differential subordinations involving generalized Bessel functions
Á Baricz, E Deniz, M Çağlar, H Orhan
Bulletin of the malaysian mathematical sciences society 38 (3), 1255-1280, 2015
232015
Partial sums of the normalized Lommel functions
M Çağlar, E Deniz
Math. Inequal. Appl 18 (3), 1189-1199, 2015
142015
Fekete–Szegö problem for certain subclasses of analytic functions
H Orhan, E Deniz, M Çağlar
Demonstratio mathematica 45 (4), 835-846, 2012
122012
The Fekete-Szegö problem for a class of analytic functions defined by Dziok-Srivastava operator
E Deniz, M Çağlar, H Orhan
Kodai Mathematical Journal 35 (3), 439-462, 2012
122012
Starlikeness of Bessel functions and their derivatives
Á Baricz, M Çağlar, E Deniz
Mathematical Inequalities and Applications, 2015
102015
Initial Coefficients for a Subclass of Bi-Univalent Functions Defined by Salagean Differential Operator
M Çağlar, E Deniz
ISTANBUL COMMERCE UNIVERSITY, 52, 2016
82016
Radii of $$\varvec {\alpha} $$-Convexity of Some Normalized Bessel Functions of the First Kind
M Çağlar, E Deniz, R Szász
Results in Mathematics 72 (4), 2023-2035, 2017
72017
Majorization for certain subclasses of analytic functions involving the generalized Noor integral operator
M ÇAĞLAR, H ORHAN, E Deniz
Filomat 27 (1), 143-148, 2013
62013
Fekete-Szegö inequalities for subclasses of bi-univalent functions satisfying subordinate conditions
M Çağlar, S Aslan
AIP Conference Proceedings 1726 (1), 020078, 2016
52016
Fekete-Szegö inequalities for subclasses of bi-univalent functions satisfying subordinate conditions
M Çağlar, A Selçuk
AIP Conference Proceedings 1726 (020078), 2016
52016
Coefficient estimates and other properties for a class of spirallike functions associated with a differential operator
H Orhan, D Răducanu, M Çağlar, M Bayram
Abstract and Applied Analysis 2013, 2013
52013
Some convexity properties for two new p-valent integral operators
E Deniz, M Çağlar, H Orhan
Hacettepe Journal of Mathematics and Statistics 40 (6), 829-837, 2011
52011
Some generalizations on the univalence of an integral operator and quasiconformal extensions
M Caglar, H Orhan
Miskolc Mathematical Notes 14 (1), 49-62, 2013
42013
Some generalizations on the univalence of an integral operator and quasiconformal extensions
M Çağlar, H Orhan
Miskolc Mathematical Notes 14 (1), 49-62, 2013
42013
Approximate Solution of Singular Integral Equations with Negative Index
M Çağlar, N Mustafa
Gazi University Journal of Science 23 (4), 449-455, 2010
4*2010
Starlikeness and convexity of the generalized Dini functions
E Deniz, Ş Gören, M Çağlar
AIP Conference Proceedings 1833 (1), 020004, 2017
32017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20